# SDR SWAA2017092016471

- Difficulty date: September 5, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 66,169 hours, 39,497 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 147A0070
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DOME RING Y-CHORD FORWARD SIDE ATTACH FITTING CORRODED AT BS 1016, STR 21L.  R&R FITTING PER SRM & DWG.
